# SDR CA130607015

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 41,130 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 2404013
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH THE T/E FLAPS WOULD NOT EXTEND WHEN SELECTED.  ON INSPECTION MAINTENANCE PERSONNEL FOUND THE FLAP BALLSCREW ACTUATOR RT MID POSITION DIFFICULT TO ROTATE, ADEQUATE LUBRICATION WAS PRESENT.  THE ADDED TORQUE REQUIRED TO ROTATE THE SCREWJACK CAUSED THE TORQUE LIMITER TO ACTIVATE DISABLING THE FLAP SYS AND PREVENTING DAMAGE TO THE ACFT.  FLAP BALLSCREW ACTUATOR, LSN 22581, 40, 000 LANDING REPLACEMENT, 157 LSI, 5000 LANDING BACKLASH INSPECTION.
